Jian-Rong Li
Jian-Rong Li
Weizmann Institute of Science
Verified email at lzu.edu.cn - Homepage
TitleCited byYear
Minimal non-finitely based monoids
EWH Lee, JR Li
Institute of Mathematics, Polish Academy of Sciences, 2011
222011
Minimal non-finitely based semigroups
EWH Lee, JR Li, WT Zhang
Semigroup Forum 85 (3), 577-580, 2012
202012
Graded Limits of Minimal Affinizations over the Quantum Loop Algebra of Type G2
JR Li, K Naoi
Algebras and Representation Theory 19 (4), 957-973, 2016
92016
On the finite basis problem for the monoids of triangular boolean matrices
JR Li, YF Luo
Algebra universalis 65 (4), 353-362, 2011
92011
On the finite basis problem for certain 2-limited words
JR Li, WT Zhang, YF Luo
Acta Mathematica Sinica, English Series 29 (3), 571-590, 2013
82013
Hereditarily finitely based semigroups of triangular matrices over finite fields
WT Zhang, JR Li, YF Luo
Semigroup Forum 86 (2), 229-261, 2013
72013
On the variety generated by the monoid of triangular 2× 2 matrices over a two-element field
WT Zhang, JR Li, YF Luo
Bulletin of the Australian Mathematical Society 86 (1), 64-77, 2012
72012
M-systems and cluster algebras
QQ Zhang, B Duan, JR Li, YF Luo
International Mathematics Research Notices 2016 (14), 4449-4486, 2015
52015
On the finite basis problem for the variety generated by all n-element semigroups
JR Li, WT Zhang, YF Luo
Algebra universalis 73 (3-4), 225-248, 2015
52015
Cluster algebras and minimal affinizations of representations of the quantum group of type G2
L Qiao, JR Li
arXiv preprint arXiv:1412.3884, 1-17, 2014
52014
Extended -System of Type
JR Li, EE Mukhin
Symmetry, Integrability and Geometry: Methods and Applications 9 (0), 54-28, 2013
52013
Equational property of certain transformation monoids
JR Li, YF Luo
International Journal of Algebra and Computation 20 (06), 833-845, 2010
52010
On the extended T-system of type
JR Li
Journal of Algebraic Combinatorics 41 (2), 577-617, 2015
42015
The variety generated by all monoids of order four is finitely based
EWH Lee
Glasnik matematički 50 (2), 373-396, 2015
32015
Classification of finitely based words in a class of words over a $$$$-letter alphabet
JR Li, YF Luo
Semigroup Forum 91 (1), 200-212, 2015
32015
Three-term recurrence relations of minimal affinizations of type
L Qiao, JR Li
arXiv preprint arXiv:1412.3884, 2014
32014
Cluster algebras and snake modules
B Duan, JR Li, YF Luo
Journal of Algebra 519, 325-377, 2019
22019
On cacti and crystals
A Berenstein, J Greenstein, JR Li
Representations and Nilpotent Orbits of Lie Algebraic Systems, 19-72, 2019
22019
Monomial braidings
A Berenstein, J Greenstein, JR Li
preparation. http://www. wisdom. weizmann. ac. il/~ jianrong/mon_braid_fin …, 2017
22017
Quantum affine algebras and Grassmannians
W Chang, B Duan, C Fraser, J Li
arXiv preprint arXiv:1907.13575, 2019
12019
The system can't perform the operation now. Try again later.
Articles 1–20